Forgot To Give Antibiotics To Children Who Have A Fever, Cough, Runny Nose?

Illustration of Forgot To Give Antibiotics To Children Who Have A Fever, Cough, Runny Nose?
Illustration: Forgot To Give Antibiotics To Children Who Have A Fever, Cough, Runny Nose? hips.hearstapps.com

I want to ask … my child. I was 9 months old with a fever, cough and runny nose. After I was examined at the health center, my ankle was given antibiotics. Well, at that time I wasn’t. and coughs a cold yet. there is progress, I give more antibiotics … r nI guess what. still can continue to take antibiotics even though I never stopped kurleb 2 days …

1 Answer:

Hi Haryanto,


Thank you for asking HealthReplies.com.

Antibiotics function to eradicate the bacteria that causes infection, including respiratory infections that often cause sufferers to experience fever (heat), cough, and runny nose. Of course, doctors prescribe these drugs not without consideration. Before prescribing a drug, the doctor should first conduct an in-depth interview related to the condition of the patient, accompanied by a thorough physical examination from head to toe. If the results of examinations conducted by doctors suspect that disease is caused by bacterial infection, then this antibiotic will be prescribed. In some cases, doctors can also conduct a supporting examination, for example laboratory tests, x-rays, and so on to confirm the results of interviews and physical examinations conducted. Therefore, if the doctor prescribes antibiotics, you should give these antibiotics to your child as recommended by the doctor.


Irregular consumption of antibiotics, not consumed for days, can make bacteria become resistant to these antibiotics. As a result, the infection will be more difficult to cure. Not only that, antibiotics, like other drugs, certainly have side effects. With you giving these antibiotics to your child properly, the potential benefits that can be generated will be far greater than the risk of side effects. Conversely, if you do not do this, then the risk of side effects will be even greater experienced by your child.


For this reason, we recommend that you don't carelessly stop or restart these antibiotics. Check your child again with a doctor or pediatrician so that he can be further evaluated. Take the medicines that you have given to your child beforehand and show them to the doctor, so that he can evaluate whether treatment needs to be continued, reduced, or maybe replaced.


Meanwhile, to reduce fever, cough and runny nose, here are some suggestions from us:

Rest more and regularly
Use a mask over the nose and oral cavity
Drink more water (especially warm)
Don't eat and drink that is too cold
Do not also stay in a cold environment
Increase consumption of fruits that are rich in vitamin C
Don't smoke, and stay away from the smoke
Don't shout too loudly
If you have allergies to certain substances, avoid these allergen exposure

Hope this helps ...

: by

Related Question

The Left Eye Hurts When Using Soflen?

The Left Eye Hurts When Using Soflen?

(1 year ago)

why is it that every time you use the lipstick on the left side, it keeps getting sore even though the soflen is new. I’ve bought new soflen twice but it just hurts...

Abdominal Discomfort After Taking Antibiotics?

Abdominal Discomfort After Taking Antibiotics?

(1 year ago)

Good evening doctor. I am a 33 year old woman, not married (late married). Right now I have a history of 3cm cysts (a doctor’s functional hope, because of the 2-dimensional u...

Sexual Lubricant Production Is Reduced In Women?

Sexual Lubricant Production Is Reduced In Women?

(1 year ago)

Afternoon … 18-year-old woman, newly married. It’s been 2 months, why during sexual intercourse, I do not ejaculate fluid huh? Even though before marriage can be during...

Leave a Reply

Your email address will not be published. Required fields are marked *